# SDR JR2R20170823010

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 7,047 hours, 4,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR GUSSET CORRODED AT FRAME 89,  WATERLINE 490,  RBL 304.8.  REMOVED AND REPLACED THE GUSSET IAW SRM 51-43-03.
